Aa
A
A
A
Close
Weight Loss Alternatives Community
7.2k Members
Avatar universal

Does anyone have any knowledge of Zoloft causing weight gain?

Weight loss
Zoloft
2 Responses
973741 tn?1342346373
All SSRI's can cause weight gain and also loss  The same ones can cause either in different patients as we all react individually to medications.  But yes, Zoloft can cause weight gain.  ( or loss or it might be weight neutral).  good luck
1 Comments
Are you asking if you can use Zoloft as a weight loss medication?  Oh, no.  It's unpredictable for which way it will go for any given person who takes it.  
Avatar universal
I was on Zoloft for several years and yes it does put the weight on.  
Have an Answer?
Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.